# SDR CA130323001

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,332 hours
- Engine: Lyc T5317BLYC
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 23064001
- Condition: Sheared
- Location: Starter Gen
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR FAILED TO TURN OVER ENGINE FOR START. INSPECTION REVEALED THE SHAFT HAD SHEARED.
